# SDR ZZDA070115134

- Difficulty date: January 15, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO DOOR CENTER OF DOOR.  INSTALLED FLUSH REPAIR PER SRM 52-00-01 FIG 204, PERFORMED NDT NO CRACK NOTED.
